# SDR DALA2024101109974

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 10,105 hours, 4,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON WQTBF FRAME FORWARD OF RH WHEEL BIN REMOVED 194DB PANEL FOR ACCESS. AND REMOVED ONE HI-LOK FASTENER FOR EASE OF MEASURING THE CRACK (412863) ER/A ISSUED FOR CRACK AND STOP-DRILL, BUT UNABLE TO ACCOMPLISH DUE TO LACK OF CLEARANCE. ER/A CANCELLED AND FRAME 48 TO BE REPLACED-REF MPN C02382115-001. (963844) REMOVED BELLY FAIRING PANELS FOR ACCESS (556360) REMOVED R/H WHEEL BIN 177277 CONT ON LOG PAGE 6100944 REMOVED WTBF FRAME ASSEMBLY R48. C02382115-001 (177277) INSTALLED WTB FRAME ASSEMBLY PER A220 DWGS C02382115 AND ASRP 51-00 (9060110) REINSTALLED BELLY FAIRING PANELS AND WHEEL BIN IAW A220 53-83. (LP# 6100943)
